# SDR AALA20140117019

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 89,961 hours, 14,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200808701
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 DOOR EXIT SIGN BROKEN.  SECURED BROKEN BRACKET & REPLACED LENS ON EXIT SIGN AT LT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
